# SDR AALA990245

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 830-831
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WING LOWER SKIN CORRODED ON LOWER SURFACE.  INSTALLED DOUBLER/TRIPLER OVER THE AREA WHERE CORROSION REMOVAL WAS BEYOND LIMITS PER SRM 57-30-3 AND SEALED PER 51-20-4.  (M)
